# SDR FDEA2018122653604

- Difficulty date: December 25, 2018
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 7,225 hours, 3,019 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER EVALUATION FOUND LWR. SKIN DAMAGED AT  APPRX. ELEVATOR STA. 336.00.   FACT 28DEC18 18:15   MEM                                                                 TERMINATING ACTION ACCOMPLISHED FOR                                               AMM 51-21-99-0                                                                    AT  7,230:35 HOUR(S),   3,021 CYCLE(S)                                            APPLIED EXTERIOR FINISH TO RH HORIZONTAL OUTBOARD                                 LOWER SKIN. REF: AMM 51-21-10-07.
